# SDR FDEA2020013070245

- Difficulty date: January 17, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 65,990 hours, 23,035 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AFA385310
- Condition: Corroded
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CAGO DECK AT STA1741 L/H SIDE FLOOR BOAED SUPPORTS AGAINTS WALL HAS   CORROSION REMOVED AND REPLACED FLOOR SIPPORT AT STATION 1741, LBL 80 TO 108 PER DAC DWG   AFA3853, INSTALLED FLOOR SUPPORT AFA3853-10 PER SRM 51-35-01 VOL. 2.
